Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bactrim at Night
Aug 1, 2005

You mentioned that bactrim can cause skin problems, which I have. My doctor has considered taking me off this medication once my CD4 count got above 200 and it's now 234. I've been having skin problems and now think this was contributed to the Bactrim. Do you think it's safe to stop taking Bactrim now that my CD4 has been increased just a little bit over 200. I've linger between 212 and 284 for more than a year without a decrease below 200 or increase higher than 284.

Response from Dr. Henry

If you are suppressed on HIV meds and have consistently had a CD4 count > 200 then often it is safe to stop Bactrim. Some exceptions might be if you have had Pneumocystis pneumonia or have a very low CD4 % then Bactrim is often continued for a longer period of time until more immune recovery has hopefully occurred. KH



Previous
Totally confused and scared during PEP
Next
mysitis as a result of combivir dose

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement